# SDR SWIA200516277

- Difficulty date: November 8, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 8,411 hours, 7,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE; FS 280, LBL 9.0, UPPER FLANGE CRACKED ON TRANSVERSE BEAM, ITEM FOUND AT C CHECK INSPECTION.  REPAIRED IAW CRJ REO 601R-53-11-138 REV NC.
